# SDR WX0A2020102373595

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 25,283 hours, 15,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 762080
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT FLICKERS THEN TURNS OFF.  R & R EPSU BATTERY 13WL, PER A320 AMM 33--51-38 PB 401.  R & R AFT EMERGENCY LIGHT ASSEMBLY, PER A 320 AMM 33-51-16  PB 401.
